# SDR UALA2010031500854

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,301 hours, 11,876 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 477
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L & R DUCT PRESSURE SPLIT & ACFT ON GROUND, WITH ENG RUNNING, LT & RT ISOL VALVES CLOSED & BLEED SW ON.  PRESSURE EQUAL WHEN N2 INCREASED ABOVE 82 PERCENT.  NEED HIGH PRESSURE SHUTOFF VALVE ITEM NR 375.  REPLACED NR 2 ENGINE HPSOV.  OPS NORMAL.
